# SDR REXA2021110400890

- Difficulty date: October 11, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 601R31707111
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PAX DOOR STAIRS WEB CORRODED AT UPPER CORNER BY TOP HAND RAIL POST
"	"REMOVED AND REPLACED PAX DOOR AFT WEB IAW CRJ SRM 51-40-11-001-001-  
A01, 51-42-06-001-001-A01 REV 38 7-25-20 P/N: 601R317071-11 WVAC EMP 
STAMP # 703 MTC                                                      
"
